# SDR AALA20140707012

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 45,552 hours, 18,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812615
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO HOLE IN FLOORBOARD TRANSITION AT STRINGER 25 RT FROM STATION 500A.  INSTALLED NEW TRANSITION PANEL IAW AARD 51-00-05-1 & SRM 51-20-01-0G.
